# SDR ASAA2013111996467

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,862 hours, 8,065 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Condition: Inoperative
- Location: Ee Bay
- Part time: 26,862 hours, 8,065 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH APU OPERATING, ELEC LIGHT ILLUMINATED ON OVERHEAD.  PERFORMED BITE TEST STATIC INVERTER 1 INOPERATIVE.  DURING APU SHUTDOWN, APU SHUTDOWN IMMEDIATELY AFTER SWITCH WAS PUT TO OFF.  ACFT GROUNDED.  TSR ISSUED.  REPLACED SPCU REF MM 24-34-11-400-801.
